# SDR CALA2022072001819

- Difficulty date: July 18, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 96,993 hours, 17,788 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 147W13516
- Condition: Chafed
- Location: Sta2108-Sta2150
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS UPPER SURFACE STA2108-STA2150 STR 1R-STR 3R FND PANEL TOUCH TO SKIN AREA CHAFING REF HAECO NON-ROUTINE NO.:9487764,ORIGINATE D BY EMP V916770,SPEC NO.B777-06-3-7175. TABLE 202/REPAIR 2 FIG 203. PERFORM EXTERNAL LFEC INSPECTION OF 30000 CYCLES WHICH EVER COMES LATER REF NDT PART 6, 53-00-06. CRITICAL ROW OF FASTENERS AT A INTERVAL OF 8000 FLIGHT CYCLES OR AIRCRAFT CURRENT HAS 17788 TC AND 96993:18 HAECO XMN REPAIRED AS PER SRM53-70-01 REPAIR 2 FIG 202 DETAIL A AND REPAIR B REV 88. THIS IS A REPAIR INSPECTION REQUIREMENT REF RII BY TA511. PER SRM 53-70-01 RPR2 TABLE 2  ACP EXTERNAL LFEC INSPECTION TOMC-APPROVAL FROM SC1ELBYC COMMENT OF THE CRITICAL ROW OF FASTENERS INSPECTION THRESHOLD  OF 30,000 CYC (IS MEASURED FROM THE TIME THE AIRPLANE WAS DELIVERED) THEN AN INTERVAL OF 8000 CONCECUTIVE CYCLES THEREAFTER. ACP INTERNAL HFEC AND EXTERNAL  LFEC INSPECTION OF THE CRITICAL ROW OF FASTENERS INTVL 8000C. DVI INTERVAL 16000 CYCLES PER TBL 202 INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. TOMC APPROVE  :  QC REVIEWED. TOMC APPROVE  :  QC REVIEWED.
